# **Provisional Itinerary**

### Friday 30<sup>th</sup> June 2023

"k@/8"h° ooh\kuo

- 05:55 Depart School and travel by coach to Dover.

  Transfer time from school to Dover approx. 2 hours.
- 07:55 Arrive at the ferry terminal and check in quoting the ref number above. Due to extra port checks leading to possible delays, we recommend you check-in 2 hours prior to crossing time.
- 09:55 Ferry departs Dover

You will be required to hand in your passenger manifest on arrival at the port.

- 12:25 Arrival Calais. Disembark from the ferry and carry on to resort, approx. 7 hours with comfort stops.
- 19:25 Arrive at you accommodation, check in and have dinner at the accommodation.

Please reconfirm at reception meals time for your stay.

## Saturday 1st July 2023 08:00 Breakfast

09:30 Please board your coach and head to Micropia approx. 15 minutes.

Please liaise with your driver for pick up time and place.

The party will need to split in two groups today for the visit to NEMO Museum and the Canal Cruise.

#### 10:00 Group 1

**NEMO Science Museum** 

Oosterdok 2

1011 VX Amsterdam

+31(0)20-531 32 33

https://www.nemosciencemuseum.nl/en/

Opening Hors 10am - 5:30pm

#### 10:00 Group 2

Stromma Canal Cruise 20+3
Starting at Central Station
One hour and 20 minutes cruise
Walk approx. 12 minutes to

12:15 Group to join group 1 back to the NEMO Museum where the group can have lunch on the roof of the building

### 13:30 Group 3

Stromma Canal Cruise 20+3
Starting at Central Station
One hour and 20 minutes cruise
Walk approx. 12 minutes to

13:30 Group 1

NEMO Science Museum Oosterdok 2 1011 VX Amsterdam +31(0)20-531 32 33

https://www.nemosciencemuseum.nl/en/

Opening Hors 10am - 5:30pm

15:30 Micropia Artisplein (entire group)
Plantage Kerklaan 38-40
1018 CZ Amsterdam
+31 20 52 33 671

https://www.micropia.nl/en/ Opening Hors 10am – 5pm

17:00 Meet your coach and return to your accommodation

18:30 Evening meal at your accommodation

Sunday 2<sup>nd</sup> July 2023 08:00 Breakfast

09:00 Please board your coach and head to Leiden. Approx. 45 minutes.

10:00 Naturalis Bio Diversity Center Darwinweg 2, 2333 CR Leiden,

4

Netherlands +31 (0)71 - 7519 600 Opening Hors 10am - 5pm https://www.naturalis.nl/

Although there is no time limit for your visit, the center advises to allow at least one and half hour.

- 12:00 Meet your coach and depart for the Corpus Museum. Approx 5 minutes Drive or walk for 25 minutes
- 13:30 Corpus Museum Willem Einthovenstraat 1 2342 BH Oegstgeest +31(0)71 75 10 200 Opening hours 09:30 - last tour departs at 15:00
- 15:00 Meet your coach and depart for Noordwijk approx. 30 minutes.
- Space Expo 15:30 Keplerlaan 3, 2201 AZ Noordwijk, Netherlands +31 71 200 1400 https://www.space-expo.nl/ontdek/museum

Opening Hours 9:30am to 5:30pm

- 17:30 Meet your coach and return to your accommodation. Approx 45 minutes.
- 18:30

Evening meal at your accommodation

- Monday 3<sup>rd</sup> July 2023 06:30 Breakfast, pack, and check out.
  - 06:50 Depart hostel and travel to Calais approx. 7 hours.
  - 13:50 Arrive at the ferry terminal and check in quoting the ref number above. You will be required to hand in your passenger manifest on arrival at the port.
  - 15:50 Ferry departs Calais.
  - 16:20 Arrive Dover and carry on to school, approx. 2 hours.
  - 18:20 Arrival at school. Welcome back!